# SDR SWAA2021081292808

- Difficulty date: July 8, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH TRANSITION ANGLE HAS NUMEROUS NUTPLATE HOLES WITH SURFACE CORROSION FROM STA 400 TO STA 420. ; / [01] REMOVED AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. LOCATED AND DRILLED NEW PART PER SRM 51-10-02. WILL BE INSTALLED ON 5330-E-16461-NG.; [02] WILL BE INSTALLED ON 5330-E-16461-NG.
